# SDR AMTA200800239

- Difficulty date: March 17, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- Engine: Cfmint CFM567B27
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Apu Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU MAINT LIGHTS ON.  REMOVED AND REPLACED APU AIR INLET DOOR SWITCH REF A MM 49-15-41-4.  OPS NORMAL.  REMOVED PLACARD.  (K)
